Home » Blogging » Which Antidepressants Cause Weight Loss?

Which Antidepressants Cause Weight Loss?

which antidepressants cause weight loss

Which Antidepressants Cause Weight Loss?

Depression, anxiety and other mood disorders can lead to weight gain. Which antidepressants cause weight loss?

The mood-stabilizing, antidepressant drugs known as selective serotonin reuptake inhibitors (SSRIs) are one of the most commonly prescribed drugs for depression. They lower levels of serotonin in the brain and increase the activity of your central nervous system, which results in weight loss. The side effects of these drugs include sleep problems, sexual dysfunction, sleepiness and fatigue.

Due to the fact that these drugs are very potent in their effect on your brain and your central nervous system, you may find that they have a strong effect on your appetite and on your body. This can make you feel full and result in overeating, which can result in weight gain.

In addition, some of the drugs used to treat depression, anxiety and other mood disorders can cause weight gain. When taken with other foods, some people may find that the drug has a calming effect on them. They also find that they eat more than normal to avoid the effects of the drug.

Drugs such as alcohol and other depressants also increase appetite. If you drink or eat large amounts of food when taking the drug, this can cause you to gain weight.

Lifestyle factors can also contribute to weight gain. Smoking, lack of exercise and excess alcohol intake can all increase your appetite, which can result in overeating.

Prevent these problems from happening by eating properly and getting exercise regularly. You should also avoid heavy foods and drinks when you are taking the drugs.

Avoid drugs if you are looking to prevent weight gain. Talk to your doctor if you are concerned about your weight and take certain precautions such as cutting back on alcohol intake.

Tricyclic antidepressants, which are a class of popular antidepressant drugs called MAOIs, can cause weight gain if you are taking them for a long time. Your doctor can suggest medications that will help with your weight problems.

Certain types of SSRIs, which are the most popular antidepressant drugs, can cause weight gain. They have been linked to blood clots in women and a condition called tardive dyskinesia, which are also known as involuntary movement of the face and hands.

Any drug can cause weight gain if you are not careful. Always talk to your doctor about your health concerns before taking any medication.

There are certain side effects that are more common with some antidepressants than others. If you are concerned about these issues, talk to your doctor and see if you can lower the dose of the drug that you are taking.